MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0019-5154.117319

Медицинская библиотека · Indian journal of dermatology · 2013

Toxic epidermal necrolysis due to concomitant use of lamotrigine and valproic Acid.

Kaur Sukhjot, Dogra Alka

СтатьяПеревод в очереди

Аннотация

Anti-epileptic drugs can be associated with a wide spectrum of cutaneous adverse reactions ranging from simple maculopapular rashes to more severe and life threatening reactions like Stevens-Johnson syndrome and toxic epidermal necrolysis. These rashes are well documented with older antiepileptic drugs like phenytoin, phenobarbitone and carbamazapine. Lamotrigine is a newer, unrelated antiepileptic drug that causes skin rashes in 3-10% of new users. Higher starting dose or rapid escalation, concurrent treatment with valproic acid, and a previous history of a rash with other antiepileptic drugs are well recognized risk factors for lamotrigine related serious rashes. We report two patients with toxic epidermal necrolysis, resulting from concomitant use of lamotrigine and valproic acid. It is emphasized that clinicians adhere to the recommended dosage guidelines and adopt a slow dose titration when initiating treatment with lamotrigine.

Для цитирования: Kaur Sukhjot, Dogra Alka. Toxic epidermal necrolysis due to concomitant use of lamotrigine and valproic Acid.. Indian journal of dermatology. 2013. DOI: 10.4103/0019-5154.117319.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.